RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 2, Pages 492–497 (Mi zvmmf6707)  

This article is cited in 1 scientific paper (total in 2 paper)

Scientific communications

The $\beta $-convergence of the projection method for nonlinear operator equations

V. V. Vasin

Sverdlovsk

Full text: PDF file (1649 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:2, 266–274

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 65J05; Secondary 49M15, 47J05
Received: 05.07.1971

Citation: V. V. Vasin, “The $\beta $-convergence of the projection method for nonlinear operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 12:2 (1972), 492–497; U.S.S.R. Comput. Math. Math. Phys., 12:2 (1972), 266–274

Citation in format AMSBIB
\Bibitem{Vas72}
\by V.~V.~Vasin
\paper The $\beta $-convergence of the projection method for nonlinear operator equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 2
\pages 492--497
\mathnet{http://mi.mathnet.ru/zvmmf6707}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0308884}
\zmath{https://zbmath.org/?q=an:0248.65038}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 2
\pages 266--274
\crossref{https://doi.org/10.1016/0041-5553(72)90185-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6707
  • http://mi.mathnet.ru/eng/zvmmf/v12/i2/p492

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bokov, V. P. Tanana, “O regulyarizatsii nelineinykh operatornykh uravnenii”, Vestnik ChelGU, 2003, no. 7, 5–21  mathnet
    2. “Vladimir Vasil'evich Vasin. On the occasion of his 70th birsday”, Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 1–12  mathnet  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:152
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020